Advertisement

Optimality Conditions for Generalized Complementarity Problems

  • S. Giuffré
  • G. Idone
  • A. Maugeri
Part of the Nonconvex Optimization and Its Applications book series (NOIA, volume 79)

Abstract

In this paper Generalized Complementarity Problems are expressed in terms of suitable optimization problems and some optimality conditions are given. The infinite dimensional Lagrangean and Duality Theories play an important role in order to achieve the main result.

Key words

Generalized Complementarity Problem Lagrangean Function Dual Problem Quasirelative interior saddle point 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. M. Borwein, A.S. Lewis, Practical Conditions for Fenchel Duality in Infinite Dimensions, Pitman Research Notes in Mathematic Series 252, M.A. Therà-J.B. Baillon Editors, 1989, 83–89.Google Scholar
  2. [2]
    J.M. Borwein, R. Goebel, Notions of Relative Interior in Banach Space, 2001.Google Scholar
  3. [3]
    F. Cammaroto, B. Di Bella, A Separation Theorem based on the Quasi-Relative Interior. An Application to the Theory of Duality for Infinite Dimensional extremum problems, to appear.Google Scholar
  4. [4]
    S. Dafermos, Continuum Modeling of Transportation Networks, Transportation Res. 14 B 1980, 295–301.CrossRefMathSciNetGoogle Scholar
  5. [5]
    P. Daniele, G. Idone, A. Maugeri, Variational Inequalities and the Continuum Model of Transportation Problems, Int. Journal of Nonlinear Sciences and Numerical Simulation, 4, 2003, 11–16.Google Scholar
  6. [6]
    P. Daniele, Variational Inequalities for Evolutionary Financial Equilibrium, Innovations in Financial and Economic Networks, 2003, 84–109.Google Scholar
  7. [7]
    P. Daniele, F. Giannessi, A. Maugeri Editors, Equilibrium Problems and Variational Models, Kluwer Academic Publishers, 2002.Google Scholar
  8. [8]
    F. Giannessi, A. Maugeri, P. Pardalos Editors, Equilibrium Problems: Nonsmooth Optimization and Variational Inequality Models, Kluwer Academic Publishers, 2001.Google Scholar
  9. [9]
    F. Giannessi, A. Maugeri Editors, Variational Inequalities and Network Equilibrium Problems, Plenum Press, New York, 1995.zbMATHGoogle Scholar
  10. [10]
    G. Idone, Variational Inequalities and applications to a Continuum Model of Transportation Network with Capacity Constraints, Journal of Global Optimization, 2002.Google Scholar
  11. [11]
    G. Idone, A. Maugeri, C. Vitanza, Variational Inequalities and the Elastic-Plastic Torsion Problem, J. Optim. Theory Appl., 117, 2003.Google Scholar
  12. [12]
    G. Idone, A. Maugeri, C. Vitanza, Topics on variational Analysis and applications to Equilibrium Problems, Journal of Global Optimization, to appear.Google Scholar
  13. [13]
    J. Jahn, Introduction to the theory of Nonlinear Optimization, Springer, 1996.Google Scholar
  14. [14]
    A. Nagurney, Network Economics: A Variational Inequality Approach, Kluwer Academic Publishers, Dordrecht 1993.zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • S. Giuffré
    • 1
  • G. Idone
    • 1
  • A. Maugeri
    • 2
  1. 1.D.I.M.E.T., Faculty of EngineeringUniversity of Reggio CalabriaReggio CalabriaItaly
  2. 2.Dept. of Mathematics and Computer ScienceUniversity of CataniaCataniaItaly

Personalised recommendations